Discussions By Condition: I cannot get a diagnosis.

feeling a little hopeless

Posted In: I cannot get a diagnosis. 15 Replies
  • Posted By: lovelyntrouble
  • January 16, 2007
  • 03:46 AM

I've been suffering from fatigue and achy-ness for several years. It seems that as time goes by I pick up more and more symptoms. I 've been going from one doctor to the next and they seem to believe one or two of my symptoms but not all. I can tell that they think I'm some sort of hypocondriac. I'll try to list all of my symptoms in the order in which they came. Please help!

fatigue, achy-ness, left eye pain, bad smell in nose, poor balance, double vision (caused by muscle weakness), dizziness (particularly when I turn my head too fast), headaches, shortness of breath, muscle weakness in hands arms and legs (particularly hands), loss of dexterity between the first finger and thumb, neck aches, and a roving pain that usually moves to the area of my body that is most active

I"ve been tested for rhuematoid arthritis, lupus, lymes disease, myasthenia gravis, carpel tunnel, heart problems, lung problems, sinus problems, eye disease and some that I can't think of at the moment. If you have any inclination of what I might have please don't be shy.

Reply Flag this Discussion

15 Replies:

  • do you take lipitor or any other statin? are you on any other meds?
    Anonymous 42789 Replies
    • January 16, 2007
    • 05:39 AM
    • 0
    Flag this Response
  • I am currently replacing Seroquel with Abilify. I also take Cymbalta, Wellbutrin and Klonopin for schzioaffective disorder. Toprol for a rapid heart beat and levothyroxine for thyroid.
    lovelyntrouble 1 Replies
    • January 17, 2007
    • 04:32 AM
    • 0
    Flag this Response
  • I am currently replacing Seroquel with Abilify. I also take Cymbalta, Wellbutrin and Klonopin for schzioaffective disorder. Toprol for a rapid heart beat and levothyroxine for thyroid.http://forums.wrongdiagnosis.com/showthread.php?t=7286http://www.drcranton.com/yeast.htmhttp://www.gloriagilbere.com/InvisibleIllnesses.htmhttp://www.afpafitness.com/articles/LEAKGUT4.HTMhttp://www.ourlittleplace.com/jackimcs.html
    Anonymous 42789 Replies
    • January 17, 2007
    • 04:45 AM
    • 0
    Flag this Response
  • I had the fatigue / achyness symptoms coupled with extreme intestinal pain. I was diagnosed with Celiac (a gluten intolerance). I went on a gluten free diet, and my problems disappeared within a week. It was a miracle. You never know.
    Anonymous 42789 Replies
    • January 17, 2007
    • 05:03 AM
    • 0
    Flag this Response
  • Why are you taking so many medications and wondering why you are feeling like crap? The answer is there in your meds! Drug interaction is a leading cause of death in this country...PLEASE VISIT THIS WEBSITE:www.drugs.com and click on drug interactions. Type in each of the meds you are taking one by one, then click on check interactions tab. Most docs simply do not take the time to check your meds for interactions and side effects. Please be an informed consumer. If you check this out and all of your meds seem fine, then I apologize for my rantings, but at least you will know more about what you are taking. Western pharmaceuticals always have side effects, sometimes quite severe ones. Please check this out.Doctor Of Oriental Medicine
    acuann 3080 Replies
    • January 17, 2007
    • 05:15 AM
    • 0
    Flag this Response
  • i'd say it's the meds too. Which was the first one? Check side effects. Often when there's a problem med, new meds are rx'ed to deal with those side effects. The evil drug for me was lipitor. I got rid of lipitor and was able to cut out the ones that came after.
    Anonymous 42789 Replies
    • January 17, 2007
    • 07:59 AM
    • 0
    Flag this Response
  • Why are you taking so many medications and wondering why you are feeling like crap? The answer is there in your meds! Drug interaction is a leading cause of death in this country...PLEASE VISIT THIS WEBSITE:www.drugs.com and click on drug interactions. Type in each of the meds you are taking one by one, then click on check interactions tab. Most docs simply do not take the time to check your meds for interactions and side effects. Please be an informed consumer. If you check this out and all of your meds seem fine, then I apologize for my rantings, but at least you will know more about what you are taking. Western pharmaceuticals always have side effects, sometimes quite severe ones. Please check this out.Doctor Of Oriental Medicine-----"Medicine" works by killing our cells so we don't hear our body telling us how unhappy he is.100% Love.
    Anonymous 42789 Replies
    • January 17, 2007
    • 01:07 PM
    • 0
    Flag this Response
  • I too would first thinks of the drugs combo or any of your drugs alone, however, let's not forget about Chronic fatigue Syndrome. Its symptoms are (http://en.wikipedia.org): 1. Fatigue, unexplained, persisting (lasting six months or longer), "not due to ongoing exertion," and not substantially reduced by rest. The person must have experienced a significant reduction in activity levels.2. Four or more of the following symptoms: Impaired memory or concentrationPost-exertional malaise, where physical or mental exertions bring on "extreme, prolonged exhaustion and sickness"Unrefreshing sleepMuscle pain (myalgia)Pain in multiple joints (arthralgia)Headaches of a new kind or greater severitySore throat, frequent or recurringTender lymph nodes (cervical or axillary)When symptoms can be due to other conditions, the diagnosis of CFS is excluded. The CDC specifically refers to several problems with symptoms resembling those of CFS: "mononucleosis, Lyme disease, lupus, multiple sclerosis, fibromyalgia, primary sleep disorders, severe obesity and major depressive disorders. Medications can also cause side effects that mimic the symptoms of CFSHere is additionally good info from people with experience:
    KnowSUMthings 153 Replies
    • January 12, 2009
    • 03:03 PM
    • 0
    Flag this Response
  • You might want to switch Thyroid meds to ARMOUR, which is a more natural alternative. Go to stopthethyroidmadness.com to read more about the thyroid issues, which alot of your symptoms can be attributed to. The thyroid med you are taking causes rapid heart rate, (as well as the anti-depressants) so you are taking a beta blocker for that....too many drugs.Also, you may want to research POTS syndrome, and Dysautonomia.Good LuckPam
    pamelasmc 82 Replies
    • January 12, 2009
    • 03:13 PM
    • 0
    Flag this Response
  • Has your thyroid been checked recently?if it's too high,you would get all sorts of symptoms,including a fast heart rate.Your symptoms don't sound like schizo-affective disorder to me,but I'm not a psychiatrist.Have you had this pattern before or all these symptoms new?
    richard wayne2b 1232 Replies
    • January 12, 2009
    • 04:53 PM
    • 0
    Flag this Response
  • Don't pay attention to Pamelasc regarding taking Armour thyroid because each tablet is not identical to the next as are levothyroxine tablets,so that when you do a blood test,you can be sure of the results.
    richard wayne2b 1232 Replies
    • January 12, 2009
    • 04:58 PM
    • 0
    Flag this Response
  • Complications of Crohn’s Disease

    Recognize the risks associated with Crohn’s disease.

    8 Surprising Facts About Cholesterol

    Did you know that one in six US adults has high cholesterol?

  • Multiple Sclerosis should be considered
    Anonymous 42789 Replies
    • January 12, 2009
    • 05:04 PM
    • 0
    Flag this Response
  • Ricaard WayneIt's not playing very nice when you tell people to discard what other members are saying. I'm simply giving options just as you are.Pamela
    pamelasmc 82 Replies
    • January 12, 2009
    • 05:41 PM
    • 0
    Flag this Response
  • i would have said lupas aswell a woman i used to baby sit for used to have it and ur symptoms sounded the same to me... but you say you have been tested for it and the test was negative?? all i can think of now is that ur condition is being caused by the drugs that you are already taking..... keep us updated :D x
    STUDENTNURSEAIMEE 15 Replies
    • January 12, 2009
    • 08:23 PM
    • 0
    Flag this Response
  • is your symptoms worst after you've exerted yourself? Do you also have memory or concentration issues too? How about insomina or hypersomina? are you waking up still feeling tired?........... Im thinking it could be either your thyriod still causing symptoms or caused by your meds.. or something else. so asking more info
    taniaaust1 2267 Replies
    • January 13, 2009
    • 09:07 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.